MAUDE Adverse Event Report: ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR

ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Catalog Number D0003
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code Liver Damage/Dysfunction (1954)
Date of Event 08/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event data from the device was retrieved and reviewed.Evidence of downward trending flows was confirmed.However, root cause of the issue could not be determined from the data review.A service engineer evaluated the device at the customer site.The device was tested in both preparation and liver on board mode.The device consistently maintained and regulated pressures and flow rates as expected.The device passed all testing completed.
 
Event or Problem Description
The device user (du) reported arterial flow was low.Initially arterial flow was good (0.4l/min).But, it tapered off after a few minutes.As a result of the flow issue, the du decided to discard the donor liver.

Brand Name
ORGANOX METRA
Common Device Name
NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Manufacturer (Section D)
ORGANOX LIMITED
3500 john smith drive
oxford business park south
oxford, oxfordshire, gb OX4 2 WB
UK  OX4 2WB
Manufacturer (Section G)
INTEGRATED TECHNOLOGIES LTD
viking house
ellingham way
ashford, kent, gb TN23 6NF
UK   TN23 6NF
Manufacturer Contact
ruth colwill
3500 john smith drive
oxford business park south
oxford, oxfordshire, gb OX4 2-WB
UK   OX4 2WB
MDR Report Key20212564
Report Number3011560054-2024-00082
Device Sequence Number18112094
Product Code QQK
UDI-Device Identifier05060462240005
UDI-Public5060462240005
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P200035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD0003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown